Lovett, JC (2018) Angola. African Journal of Ecology, 56 (1). pp. 1-2. ISSN 0141-6707


Copyright, Publisher and Additional Information: (c) 2018, John Wiley & Sons Ltd. This is the peer reviewed version of the following article: 'Lovett, JC (2018) Angola. African Journal of Ecology, 56 (1). pp. 1-2,' which has been published in final form at []. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
  • Accepted: 24 January 2018
  • Published (online): 9 February 2018
  • Published: March 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Geography (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 May 2018 16:02
Last Modified: 09 Feb 2019 01:38
Status: Published
Publisher: Wiley
Identification Number:
Related URLs: